# SDR SWAA2022122684872

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 28,217 hours, 13,134 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Broken
- Location: Row 14e
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14E SEAT TRAY TABLE BROKEN.<[01] REPAIRED TRAYTABLE @14E IAW AMM 25-22-00.THIS CLEARS MEL SEQ 25-10-01
